Feb 14, 2009
I was dignosed with hep c1a and cirrhosis iv lost 20 pounds from 180 to 160,Im trying to gain weight but i cant . im taking propalonol and spironolacton for cirrhosis and lactulose.hep c im trying to get medicaid for treatment. why did i lost alot of weight? can i gain weight again? thank you Doc.
| Response from Dr. McGovern
I would discuss with your doctor the possibility of getting an ultrasound to look at the liver structure more carefully. I would also get a general doctor to determine if there are other causes of weight loss that may not be related to your cirrhosis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Herpes After Sharing Vibrators Worried I Have HIV
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.